# SDR DHL2003742514

- Difficulty date: November 4, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT WING L/E 130 INT FRAME IS CRACKED ON LOWER SKIN ATTACH ANGLE.  STOP DRILL IAW B-727 SRM 51-10-1.  REMOVED FASTENERS ON RT WING BL 92 INT FRAME VERT STIFFENER IAW B-727 SRM 51-30-2.  FABRICATED DOUBLER FROM 7075 T6 .040 PO 900226 DIM 4.625 INCH X 2.25 INCH IAW B-727 B-727 SRM 51-40-3.  TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
